Volume 35 • Number 3 • 2012

Multivalent Harmonic Functions Defined by Dziok-Srivastava Operator
Rashidah Omar and Suzeini Abdul Halim

Oscillatory Behavior of Solutions of Certain Third-Order Mixed Neutral Functional Differential Equations
Zhenlai Han, Tongxing Li, Chenghui Zhang and Shurong Sun

Some Generalizations of Small Injective Modules
Truong Cong Quynh

Equivalence Classes of Linear Mappings on $\mathcal B(\mathcal M)$
S. Hejazian and T. Aghasizadeh

A Generalized Mixed Quadratic-Quartic Functional Equation
Tian Zhou Xu, John Michael Rassias and Wan Xin Xu

Oscillation of a Certain Class of Third Order Nonlinear Difference Equations
S. H. Saker

On the Logarithmic Integral and Convolutions
Biljana Jolevska-Tuneska and Brian Fisher

An Integral-Type Operator from $H^\infty$ to Zygmund-Type Spaces
Xiangling Zhu

On One Parameter Semigroup of Self Mappings Uniformly Satisfying Expansive Kannan Condition
M. Imdad and Ahmed H. Soliman

$a(x)$-Convex Functions and Their Inequalities
Kristina Krulic, Josip Pecaric and Ksenija Smoljak

Subclasses of Multivalent Harmonic Mappings Defined by Convolution
K. G. Subramanian, B. Adolf Stephen and S. K. Lee

Uniqueness Results for a Nonlinear Differential Polynomial
Xiao-Min Li and Ling Gao

On the Simple Sporadic Group He Generated by the $(2,3,t)$ Generators
Faryad Ali and Mohammed Ali Faya Ibrahim

On Linear Preservers of lgw-Majorization on $\mathbf{M}_{{n,m}}$
A. Armandnejad and A. Salemi

Meromorphic Function Sharing Two Sets with its Difference Operator
BaoQin Chen and ZongXuan Chen

Use of Theory of Conformal Mappings in Harmonic Univalent Mappings with Directional Convexity
Om P. Ahuja

Existence of Periodic Solutions for Second Order Hamiltonian System
Li Xiao

A Characterization of Graphs with Equal Domination Number and Vertex Cover Number
Yunjian Wu and Qinglin Yu

Generalized Frames on Super Hilbert Spaces
A. Abdollahi and E. Rahimi

The Borel Radius and the $S$ Radius of the K-Quasimeromorphic Mapping in the Unit Disc
Yinying Kong and Huilin Gan